Browse our products:

Children’s Paracetamol Suspension 5-12 Years

For the temporary relief of fever and pain associate with, teething, headache, earache, immunisation, symptoms of cold and flu. Pleasant tasting strawberry-vanilla flavour.

Free from aspirin, ibuprofen, sugar, colour and alcohol.

This product contains 9g of matitol and 13g of sorbitol per 52mL (maximum recommended dose) which may have a laxative effect or cause diarrhoea in some people. Contains saccharin sodium and hydroxybenzoates.

Active Ingredients

Each 5mL contains Paracetamol 240mg

Pack Sizes

200mL

Directions For Use

Shake bottle before use. Administer in water or fruit juice if necessary every 4 to 6 hours as required, not more than 4 times in 24 hours.

• Age 5-6 years, weight 18-20kg, dose = 6mL
• Age 6-7 years, weight 20-22kg, dose = 6-7mL
• Age 7-8 years, weight 22-25kg, dose = 7-8mL
• Age 8--9 years, weight 25-28kg, dose = 8-9mL
• Age 9-10 years, weight 28-32kg, dose = 9-10mL
• Age 10-11 years, weight 32-36kg, dose = 10-11mL
• Age 11-12 years, weight 36-41kg, dose = 11-13mL

Always read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.